# SDR AALA20120406026

- Difficulty date: April 5, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 33,155 hours, 11,510 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

P62 PANEL, EMERGENCY LIGHT TEST SWITCH INOPERATIVE.  FOUND PIN TO GROUND PUSHED BACK IN CONNECTOR D40488. LOCKED PIN.  OPS CHECKED NORMAL.
